On Spectra and Spaces of Quasi-Invariant Measures

S. Ludkovsky

2018, v.24, Issue 5, 853-879


Spaces of quasi-invariant measures supplied with different
topologies are studied. Their embeddings, projective decompositions,
conditions for their metrizability are investigated. Theorems about
convergence of nets of quasi-invariant measures and their extensions
are proved as well. Moreover, associated with them uniform spaces
are studied. Spectra of quasi-invariant measures are

Keywords: spectrum, measure, quasi-invariant, topological space, metric, uniform space


Please log in or register to leave a comment

There are no comments yet